# SDR AALA2018070659007

- Difficulty date: July 2, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 97,467 hours, 15,627 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 7732897
- Part serial: 850720
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT HPSOV EICAS MESSAGE LIGHT ILLUMINATED DURING FLIGHT.  COMPLIED WITH QRH AND RETURNED TO DEPARTURE.  EMERGENCY DECLARED, AIRCRAFT LANDED.  THE AIRCRAFT WAS GROUNDED.  REPLACED HIGH PRESSURE SHUT-OFF VALVE AND HIGH PRESSURE SHUT-OFF VALVE CONTROLLER AS A PRECAUTION IAW AMM 36-11-07 AND 36-11-08.  HIGH POWER ENGINE RUN PERFORMED. ALL PARAMETERS FOUND TO BE NORMAL. NO MESSAGE NOTED AT THIS TIME. OK FOR SERVICE.
